# SDR AALA202406243675

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 29,954 hours, 12,228 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS HARD TO OPEN AND IS CONTINUOUSLY GETTING STUCK. LUBRICATED DOOR HINGES. DOOR OPENS AND CLOSES SMOOTHLY. PER CMM 25-40-64.
